MathSciNet Relay Station
MathSciNet bibliographic data
MR2176009 (2006g:47097) 47H10 (47S50 54H25)
Petruşel, Adrian; Rus, Ioan A. Fixed point theorems in ordered $L$-spaces. Proc. Amer. Math. Soc. 134 (2006), no. 2, 411–418 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement